# SDR SWAA2012072306118

- Difficulty date: July 19, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N604SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27955
- Aircraft time: 56,087 hours, 45,661 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 65C25745
- Condition: Punctured
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR PUNCTURED ON UPPER SURFACE APPROX 6.5 INCHES FROM TRAILING EDGE AND 41.5 INCHES FROM OUTBD END.  REPAIRED ELEVATOR PER SRM.
